# SDR DALA2023042803336

- Difficulty date: April 27, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 106,784 hours, 15,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1201 LDCR RUNNING MAN SIGN INOP. CORRECTIVE ACTION: R/R LDCR EMERGENCY EXIT SIGN PER B767-300 AMM 33-51. OPS OK. (4684412)
